# SDR FDEA202010122464

- Difficulty date: October 12, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 8,499 hours, 3,759 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Part number: 114T2800165
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING APPROXIMATELY LES 506, STRAP IS CRACKEDAT FASTENER HOLE.  REMOVED AND REPLACED LT WING APPROXIMATELY LES 506 STRAP, IAW BAC DWG 114T2800.
